Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On quasi-decomposition of torsion free Abelian groups


Author: J. D. Reid
Journal: Proc. Amer. Math. Soc. 13 (1962), 550-554
MSC: Primary 20.30
MathSciNet review: 0137760
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Beaumont and R. S. Pierce, Torsion-free rings, Illinois J. Math. 5 (1961), 61–98. MR 0148706
  • [2] L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. MR 0106942
  • [3] L. Fuchs, The existence of indecomposable abelian groups of arbitrary power, Acta Math. Acad. Sci. Hungar. 10 (1959), 453–457 (English, with Russian summary). MR 0125879
  • [4] B. Jónsson, On direct decompositions of torsion free Abelian groups, Math. Scand. 7 (1959), 361-371.
  • [5] Nathan Jacobson, Lectures in Abstract Algebra. Vol. I. Basic Concepts, D. Van Nostrand Co., Inc., Toronto, New York, London, 1951. MR 0041102
  • [6] -, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956.
  • [7] R. S. Pierce, Subrings of simple algebras, Michigan Math. J. 7 (1960), 241–243. MR 0148707

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137760-X
Article copyright: © Copyright 1962 American Mathematical Society